MathSciNet Relay Station
MathSciNet bibliographic data
MR654476 58G25 (58G11)
Donnelly, Harold; Li, Peter Lower bounds for the eigenvalues of Riemannian manifolds. Michigan Math. J. 29 (1982), no. 2, 149–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement